MathSciNet Relay Station
MathSciNet bibliographic data
MR1043434 20F50 (17B30 20F40)
Zelʹmanov, E. I. On the restricted Burnside problem. (Russian) Sibirsk. Mat. Zh. 30 (1989), no. 6, 68--74; translation in Siberian Math. J. 30 (1989), no. 6, 885–891 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement